# SDR 2007FA0000470

- Difficulty date: February 26, 2007
- Submitted: May 31, 2007
- Operation: General aviation
- Make and model: Beech B200
- System (JASC): 2170 · Humidity Control System
- Part: Evaporator
- Part number: 1013840245
- Part serial: 0007218
- Condition: Unserviceable
- Location: Air Conditioner
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN AIR CONDITIONER EVAPORATOR RECEIVED FROM VENDER IN OVERHAULED CONDITION.  INITIAL INSPECTION REVEALED HARD LINE.  WHICH SHOULD RUN PARALLEL TO HEAT EXCHANGER, WAS INSTALLED APPROXIMATELY 25 DEGREES TO HEAT EXCHANGER.  THE EVAPORATOR COULD NOT HAVE BEEN INSTALLED WITHOUT STRESSING AIRCRAFT HARD LINES.  THIS LINE HAD BEEN REPAIRED (BY WELDING?) HOWEVER, THE INSIDE SURFACE STILL SHOWED SEVERE PITTING.  THE UNIT WAS RETURNED TO VENDER AS WELL AS VENDER SHOULD HAVE CAUGHT THESE DEFECTS.  (K)
